Volume 17, Issue 2 (12-2018)                   JIRSS 2018, 17(2): 91-117 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Umair Sohail M, Javid S, Kadilar ‎, Ahmed S. Generalized Family of Estimators for Imputing Scrambled Responses. JIRSS. 2018; 17 (2) :91-117
URL: http://jirss.irstat.ir/article-1-441-en.html
Department of Statistics‎, ‎Quaid-i-Azam University‎, ‎Islamabad‎, ‎Pakistan
Abstract:   (1091 Views)

When there is a high correlation between the study and the  auxiliary variables, the rank of the auxiliary variable also correlates with the study variable. Then, the use of the rank as an additional auxiliary variable may be helpful to increase the efficiency of the estimator of the mean or total of the population.   In the present study, we propose two  generalized families of  estimators for imputing scrambling response by using the variance and rank of the auxiliary variable. Expressions for bias and mean squared error  are obtained up to the first order of approximation. A numerical study is carried out to observe the performance of estimators. 

Full-Text [PDF 528 kb]   (127 Downloads)    
Type of Study: Original Paper | Subject: 62Dxx: Sampling theory, sample surveys
Received: 2017/07/19 | Accepted: 2018/01/22 | Published: 2018/01/22

Add your comments about this article : Your username or Email:
CAPTCHA code

Send email to the article author


© 2015 All Rights Reserved | Journal of The Iranian Statistical Society